Nigerian Teenage Boy Dies In Otukpo After Taking Overdose Of Tramadol

Nigerian Teenage Boy Dies In Otukpo After Taking Overdose Of Tramadol
May 03
08:51 2018

Nigerian Teenage Boy Dies In Otukpo After Taking Overdose Of Tramadol

A young man identified as Etim, believed to be in his late 20s has died after reportedly consuming over a thousand milligram of tramadol in Obaganya Otukpo, Benue State.

According to an online source WWW.IDOMAVOICE.COM was gathered that Eti, who is popularly known as Ratty, was rushed to Abba clinic at Ogiri Oko street when he became unconscious after taking the substance on April 30.

He was pronounced dead on Wednesday after spending three days at the hospital and was buried the same day.

A source at the hospital said that the tramadol dosage he took was too much for his system to withstand which led to the destruction of some vital organs.

“He became extremely weak and couldn’t even say a word throughout his stay at the hospital till he gave up the ghost,’ the source said.

Similar Posts:

About Author

David Chris

David Chris

David Chris is writer and a staff at Ngyab.com. He is also an internet guru who who loves reading and making new friends

0 Comments

No Comments Yet!

There are no comments at the moment, do you want to add one?

Write a comment

Write a Comment

Search Anything Here!